# SDR SWAA2013080618869

- Difficulty date: August 2, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 37,400 hours, 20,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Part number: 65C16820
- Condition: Missing
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR PLASTIC BUSHING MISSING.  R&R BUSHING IAW MM.
